# SDR DALA2017010300064

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 87,212 hours, 12,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2  AFT CARGO AT STA1395 STR39L, LT STIFFENER FOUND CORRODED AND REPLACED.
